Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 100, NWS Springfield, MO

April 10, 2008Douglas County, Howell County, Texas County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 10, 2008, 8:09 AM CDT for Douglas County, Howell County, Texas County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2008, 8:09 AM CDT (13:09 UTC)
Expired
Apr 10, 2008, 8:40 AM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Howell County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 129 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 8:15 AM CDTTORNADO1 Nw Siloam Springs, MOAN EF0 TORNADO TOUCHED DOWN ONE MILE WEST OF THE JUNCTION OF HIGHWAYS 14 AND T. THE TORNADO THEN TRACKED NORTHEAST ACROSS HIGHWAY AP TO 1.1 MILES SOUTH OF THE JUNCTION OF HIGHWAYS P AND AP. THE TORNADO TRACK WAS APPROXIMATELY 3 MILES LONG AND A QUARTER MILE WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:44 AM CDTTornado WatchSPC2 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 101309
TORSGF
MOC067-091-215-101415-
/O.NEW.KSGF.TO.W.0100.080410T1309Z-080410T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 915 AM CDT.

* AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 13 MILES SOUTHWEST OF WILLOW SPRINGS...MOVING NORTHEAST AT
  70 MPH.

* THE TORNADO WILL BE NEAR...
  WILLOW SPRINGS BY 820 AM CDT.

THE TOWNS OF CLEAR SPRINGS...ARROLL...EUNICE AND HARTSHORN ARE ALSO
IN THE PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3675 9211 3680 9212 3679 9217 3687 9227
      3742 9169 3742 9166 3711 9167
TIME...MOT...LOC 1309Z 222DEG 61KT 3689 9210

$$

SCHAUMANN
2 follow-up statements
000 
WWUS53 KSGF 101322
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 AM CDT THU APR 10 2008

MOC067-101331-
/O.CAN.KSGF.TO.W.0100.000000T0000Z-080410T1415Z/
DOUGLAS MO-
821 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR SOUTHEASTERN DOUGLAS COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS EXITED THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3696 9209 3700 9209 3742 9169 3742 9166
      3711 9167 3686 9198
TIME...MOT...LOC 1321Z 231DEG 59KT 3701 9190

$$

MOC091-215-101415-
/O.CON.KSGF.TO.W.0100.000000T0000Z-080410T1415Z/
TEXAS MO-HOWELL MO-
821 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
NORTHWESTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES...

AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WILLOW SPRINGS...MOVING NORTHEAST AT 65 MPH.

THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HOWELL AND SOUTHEASTERN TEXAS COUNTIES...INCLUDING THE TOWNS OF CLEAR
SPRINGS AND ARROLL.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3696 9209 3700 9209 3742 9169 3742 9166
      3711 9167 3686 9198
TIME...MOT...LOC 1321Z 231DEG 59KT 3701 9190

$$

SCHAUMANN
000 
WWUS53 KSGF 101340
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
840 AM CDT THU APR 10 2008

MOC091-215-101350-
/O.CAN.KSGF.TO.W.0100.000000T0000Z-080410T1415Z/
TEXAS MO-HOWELL MO-
840 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR NORTHWESTERN HOWELL AND SOUTHEASTERN TEXAS
COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT 
PROMPTED THE WARNING HAD WEAKENED AND EXITED THE AREA...THUS THE 
WARNING HAS BEEN CANCELLED.

THE SEVERE THUNDERSTORM WARNING WILL ALSO BE CANCELLED SHORTLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3696 9209 3700 9209 3742 9169 3742 9166
      3711 9167 3686 9198
TIME...MOT...LOC 1340Z 231DEG 59KT 3720 9159

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 10, 5:44 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 10, 5:44 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
544 AM CDT THU APR 10 2008

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN FOCUS THIS PERIOD WILL CONTINUE TO BE WITH STRONG LOW
PRESSURE SYSTEM AS IT LIFTS INTO THE REGION TODAY AND THE
RESULTANT HEAVY RAIN/FLASH FLOODING/SEVERE WEATHER THREATS.

MAIN SURFACE LOW WAS BEGINNING TO SHIFT NORTHEAST INTO NORTHEAST
TEXAS THIS MORNING. WARM FRONT EXTENDED EAST ACROSS CENTRAL
ARKANSAS. MID TO UPPER 60S DEW POINTS WERE LOCATED SOUTH OF THE
FRONT WITH TEMPERATURES IN THE UPPER 60S TO LOW 70S...WHILE
TEMPERATURES/DEWPOINTS WERE IN THE LOW TO MID 50S NORTH OF THE
FRONT OVER SOUTHERN MISSOURI AS OF 06Z. LOW LEVEL JET CRANKING UP
WITH PROFILERS/VWP SHOWING 40 TO 50 KTS AT 850MB. THIS WAS
ALLOWING TREMENDOUS AMOUNTS OF LOW LEVEL MOISTURE TO ADVECT
NORTHWARD INTO THE AREA WITH MODERATE TO HEAVY PRECIPITATION
CONTINUING ACROSS THE CWA NORTH OF THE WARM FRONT TONIGHT. WE
CURRENTLY HAVE FLASH FLOOD WARNINGS COVERING THE ENTIRE AREA AS
GROUND REMAINS TOTALLY SATURATED FROM RECENT RECORD RAINFALL THE
PAST COUPLE OF MONTHS. HEAVY PRECIPITATION EXTENDS WELL BACK INTO
CENTRAL TEXAS AND THE HEAVY RAIN WILL LIKELY PERSIST THROUGH THE
REMAINDER OF THE NIGHT INTO THURSDAY MORNING.

AS LOW LIFTS NORTHEAST THE REST OF THE OVERNIGHT AND INTO EASTERN
KANSAS EARLY THURSDAY MORNING IT WILL OCCLUDE WITH WARM FRONT
LIFTING NORTH INTO SOUTHERN MISSOURI. COULD SEE SOME THUNDERSTORMS
BECOME SEVERE ALONG THE WARM FRONT AS IT LIFTS NORTH INTO THE
AREA. GIVEN THE AMOUNTS OF LOW LEVEL SHEAR...SOME ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING ACROSS SOUTHERN MISSOURI.

DRIER AIR SHOULD BEGIN TO PUSH INTO WESTERN MISSOURI LATE THIS
MORNING AND WILL LIKELY SEE HEAVIEST RAIN SHIFTING EAST
ACROSS THE CWA FROM LATE MORNING THROUGH THE AFTERNOON. AHEAD OF
THE DRY SURGE OVER THE EASTERN MISSOURI OZARKS...THE CHANCE FOR
TORNADOES WILL INCREASE SHOULD DISCRETE SUPERCELLS DEVELOP. THIS
WILL LIKELY DEPEND ON HOW MUCH CLEARING FROM MORNING HEAVY RAIN
CAN TAKE PLACE WITHIN THE WARM SECTOR.

LINE OF STRONG TO SEVERE STORMS ALONG AND AHEAD OF COLD FRONT WILL
ALSO HAVE THE POSSIBILITY OF EMBEDDED TORNADOES GIVEN THE LOW
LEVEL SHEAR PROFILES...HOWEVER MAIN THREAT WILL BE WITH DAMAGING
STRAIGHT LINE WINDS...LARGE HAIL AND CONTINUED FLOODING.

STRONG SYNOPTIC SCALE WINDS ARE EXPECTED OVER WESTERN MISSOURI AND
SOUTHEAST KANSAS TODAY EAST OF THE LOW PRESSURE CENTER. IF SOME
CLEARING CAN TAKE PLACE WITH THE DRY SLOT MOVING IN...COULD SEE
SOME WIND GUSTS APPROACH WIND ADVISORY CRITERIA.

CYCLONIC FLOW WILL CONTINUE OVER THE AREA FROM FRIDAY THROUGH THE
WEEKEND WITH MUCH COOLER AIR MOVING INTO THE AREA. SEVERAL
SHORTWAVES WILL PUSH THROUGH THE AREA AND WILL BRING SCATTERED
AREAS OF PRECIPITATION TO THE AREA...ESPECIALLY OVER CENTRAL AND
EASTERN MISSOURI. FORECAST THERMAL PROFILES ARE INDICATING THAT
THERE COULD BE SNOW SHOWERS FRIDAY NIGHT INTO SATURDAY
MORNING...HOWEVER NOT EXPECTING ANY ACCUMULATIONS.

COULD SEE FROST/FREEZE BY SUNDAY NIGHT INTO MONDAY MORNING AS
SURFACE RIDGE BEGINS TO BUILD INTO THE AREA AND WINDS DIMINISH
WITH CLEARING SKY.

WARMING TREND SHOULD BEGIN BY TUESDAY AS RIDGE AXIS SHIFTS TO THE
EAST AND UPPER RIDGE BEGINS TO BUILD INTO THE AREA.

LINDENBERG

&&

.AVIATION...

FOR THE 12Z TAFS...CONVECTION WILL CONTINUE AT BOTH JLN/SGF
THROUGH THE MID MORNING HOURS IN ADVANCE OF THE WARM FRONT. WINDS
WILL BEGIN TO INCREASE AT 15 TO 25 KTS FROM THE SOUTH AS THE WARM
FRONT MOVES THROUGH. A DRY PUNCH OF AIR WILL BEGIN TO NOSE INTO
SOUTHWEST MISSOURI AND SOUTHEAST KANSAS BY LATE MORNING AND SHOULD
BEGIN TO CLEAR OUT THE PRECIPITATION AND SKY COVER AT BOTH
JLN/SGF. WINDS WILL LIKELY INCREASE INTO THE 20 TO 35 KT RANGE
WITH SOME HIGHER GUSTS POSSIBLE. THUNDERSTORMS WILL POSSIBLY
DEVELOP ALONG THE COLD FRONT LATER IN THE AFTERNOON AND EVENING
BUT FOR NOW HAVE LEFT OUT OF TERMINAL FORECASTS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
     FOR MOZ066-067-077-078-088-089-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
     FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 10, 4:49 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 AM CDT THU APR 10 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
449 AM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

SIGNIFICANT FLASH FLOODING EXPECTED.

SEVERE STORMS PRODUCING...
  ISOLATED TORNADOES...
  LARGE HAIL TO THE SIZE OF QUARTERS...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

DISCUSSION:

SIGNIFICANT FLASH FLOODING IS EXPECTED TO CONTINUE THROUGHOUT MOST
OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS TODAY. NEARLY
CONTINUOUS HEAVY RAINFALL OCCURRED OVERNIGHT ACROSS THE AREA
ALREADY BRINGING 2 TO 4 INCHES OF RAINFALL TO SOME OF THE AREA.
MORE HEAVY RAINFALL WILL PUSH ACROSS THE AREA THIS MORNING WITH
ANOTHER 1 TO 3 INCHES OF RAIN POSSIBLE. SIGNIFICANT FLASH FLOODING
WILL LIKELY CONTINUE MUCH OF THE DAY DUE TO THE HEAVY RAIN.

AS THE WARM FRONT LIFTS NORTH INTO SOUTH AND CENTRAL MISSOURI THIS
MORNING...STRONG TO SEVERE STORMS WILL BE POSSIBLE AS THE
ATMOSPHERE BECOMES MORE UNSTABLE. ALONG THE FRONT...ISOLATED
TORNADOES...DAMAGING WIND AND LARGE HAIL WILL ALL BE POSSIBLE.

ADDITIONAL DEVELOPMENT OF STORMS WILL BE POSSIBLE AS A DRY LINE
AND COLD FRONT MOVE INTO THE AREA LATER IN THE DAY. DUE TO THE
AMOUNT OF WIND SHEAR IN THE AREA...MORE SEVERE STORMS WILL BE
POSSIBLE INCLUDING TORNADOES...LARGE HAIL AND DAMAGING WIND DURING
THE AFTERNOON AND EVENING. THIS SECOND ROUND OF POSSIBLE SEVERE
WEATHER WILL MAIN AFFECT AREAS OF THE EASTERN OZARKS LATER IN THE DAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FLOODING WILL LIKELY BE ONGOING ACROSS THE AREA INTO
FRIDAY...ESPECIALLY ALONG RIVERS AND STREAMS.

SCATTERED LIGHT SHOWERS WILL BE POSSIBLE THROUGH SATURDAY WITH
SNOW SHOWERS POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY MORNING AS
TEMPERATURES DROP BACK INTO THE MIDDLE 30S. NO SNOW ACCUMULATION
IS EXPECTED.

THE BEST CHANCE AT A FROST OR FREEZE WILL BE SUNDAY NIGHT INTO
MONDAY MORNING AS AN AREA OF SURFACE HIGH PRESSURE BEGINS TO PUSH
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGHOUT THE DAY ACROSS THE
MISSOURI OZARKS AND SOUTHEAST KANSAS. IN ADDITION...RAINFALL AND
FLOODING REPORTS CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE
THROUGH THE EMERGENCY MANAGEMENT OFFICE OR LOCAL LAW ENFORCEMENT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Apr 10, 7:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     FLASH FLOOD      4 N WACO                37.30N 94.60W
04/10/2008                   JASPER             MO   EMERGENCY MNGR

            SEVERAL COUNTY ROADS CLOSED AROUND THIS AREA.

&&

AFOSTER
Local storm report, Apr 10, 7:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      MONETT                  36.92N 93.93W
04/10/2008                   BARRY              MO   CO-OP OBSERVER

            TRAILER PARK NEAR EAST AND BROADWAY IN MONETT BEING
            EVACUATED DUE TO KELLEY CREEK FLOODING.

&&

AFOSTER
Local storm report, Apr 10, 7:44 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     FLASH FLOOD      HOLLISTER               36.62N 93.22W
04/10/2008                   TANEY              MO   FIRE DEPT/RESCUE

            SOME ROADS IN AND NEAR THE HOLLISTER AREA CLOSED DUE TO
            FLOODING.

&&

AFOSTER
Local storm report, Apr 10, 7:53 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      2 N NIXA                37.07N 93.29W
04/10/2008                   CHRISTIAN          MO   BROADCAST MEDIA

            HWY 160 AT TRACKER ROAD FLOODED WITH WATER OVER THE ROAD.

&&

RKARDELL
Local storm report, Apr 10, 7:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     FLASH FLOOD      OSCEOLA                 38.05N 93.70W
04/10/2008                   ST. CLAIR          MO   EMERGENCY MNGR

            NUMEROUS COUNTY AND SECONDARY ROADS CLOSED FROM SOUTH TO
            COLLINS AND EAST TO ROSCOE.

&&

AFOSTER
Local storm report, Apr 10, 8:02 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      3 E MORGAN              37.51N 92.62W
04/10/2008                   LACLEDE            MO   CO-OP OBSERVER

            PORTION OF J HIGHWAY CLOSED.

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:52 PM CDTRiver Flood WarningSGFVernon6 days
Apr 9, 7:53 PM CDTRiver Flood WarningSGFStone55 hr
Apr 9, 7:55 PM CDTRiver Flood WarningSGFPulaski3 days
Apr 9, 9:45 PM CDTFlash Flood WarningSGFBarry, Barton, Christian, Dade, Greene, Jasper and 6 more14 hr
Apr 9, 10:06 PM CDTRiver Flood WarningSGFMcDonald42 hr
Apr 9, 11:45 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Dallas and 21 more12 hr
Apr 10, 1:23 AM CDTRiver Flood WarningSGFLaclede20 hr
Apr 10, 1:25 AM CDTRiver Flood WarningSGFPhelps4 days
Apr 10, 2:52 AM CDTRiver Flood WarningSGFJasper54 hr
Apr 10, 2:52 AM CDTRiver Flood WarningSGFJasper3 days
Apr 10, 2:52 AM CDTTornado WarningSGFHowell, Oregon68 min
Apr 10, 3:04 AM CDTWind AdvisorySGFBarry, Barton, Cedar, Christian, Dade, Dallas and 20 more16 hr
Apr 10, 4:07 AM CDTRiver Flood WarningSGFJasper, Newton23 hr
Apr 10, 6:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney49 min
Apr 10, 6:53 AM CDTTornado WarningSGFLawrence13 min
Apr 10, 7:14 AM CDTSevere Thunderstorm WarningSGFOzark61 min
Apr 10, 7:30 AM CDTTornado WarningSGFDouglas, Ozark49 min
Apr 10, 7:51 AM CDTSevere Thunderstorm WarningSGFHowell, Texas54 min
Apr 10, 8:12 AM CDTRiver Flood WarningSGFOzark19 hr
Apr 10, 8:25 AM CDTTornado WarningSGFHowell, Oregon, Shannon50 min
Apr 10, 8:29 AM CDTSevere Thunderstorm WarningSGFOregon, Shannon61 min
Apr 10, 8:40 AM CDTRiver Flood WarningSGFShannon23 hr
Apr 10, 9:27 AM CDTSevere Thunderstorm WarningSGFOregon28 min
Apr 10, 11:56 AM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more4 days

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.